Elocon steroid cream side effects

The most common side effect of topical corticosteroid use is skin atrophy. All topical steroids can induce atrophy, but higher potency steroids, occlusion, thinner skin, and older patient age increase the risk. The face, the backs of the hands, and intertriginous areas are particularly susceptible. Resolution often occurs after discontinuing use of these agents, but it may take months. Concurrent use of topical tretinoin (Retin-A) % may reduce the incidence of atrophy from chronic steroid applications. 30 Other side effects from topical steroids include permanent dermal atrophy, telangiectasia, and striae.

Along with their useful effects, most medicines can cause unwanted side-effects although not everyone experiences them. The table below contains some of the more common ones associated with pimecrolimus. The best place to find a full list of the side-effects which can be associated with your medicine, is from the manufacturer's printed information leaflet supplied with the medicine. Alternatively, you can find an example of a manufacturer's information leaflet in the reference section below. Speak with your doctor or pharmacist if any of the following continue or become troublesome.

Why are different strengths critical? The appropriate strength depends on many factors. For example, babies absorb topical steroids faster than adults, so they may require a low-potency steroid. Areas of the body where skin touches skin (think: armpits, rectal area, etc), as well as sensitive areas (like the skin on the eyelids), tend to absorb topical steroids more rapidly, so those regions of the body also usually require a low-potency steroid. However, thick, rough skin on the palms of the hands and the soles of the feet usually absorb topical steroids more slowly than other parts of the body, so those areas typically require a more potent steroid. Keep in mind: The greater the potency of the steroid (in other words, the lower its class number), the more likely it is to cause side effects .

Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ('Multum') is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum information has been compiled for use by healthcare practitioners and consumers in the United States and therefore Multum does not warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. Multum's drug information does not endorse drugs, diagnose patients or recommend therapy. Multum's drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.

Hello, I’m not sure if I have this, but I’m getting tired of trying to figure it out. So I came across your site when I was googling my symptoms. Anyway, about 8 months ago I became covered with red itchy white flaky rash spots, in my belly button, ears, scalp, under my breast, and my vagina looks just like that picture. I have been to my Primary care doc, Gyno, and a Derm and all they do is give me different creams… I know it sounds crazy but none of these docs are fixing my problem. The creams are working… but when I’m cleared up.. I stop using them and it comes right back… Its wearing me out. What is wrong with me… I feel like I’m full of fungus. Its gotta be something on the inside of my body that’s causing this. If you have any advice, I would appreciate it.

Elocon steroid cream side effects

elocon steroid cream side effects

Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ('Multum') is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum information has been compiled for use by healthcare practitioners and consumers in the United States and therefore Multum does not warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. Multum's drug information does not endorse drugs, diagnose patients or recommend therapy. Multum's drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.

Media:

elocon steroid cream side effectselocon steroid cream side effectselocon steroid cream side effectselocon steroid cream side effectselocon steroid cream side effects

http://buy-steroids.org